# SDR AALA202405133513

- Difficulty date: May 10, 2024
- Submitted: May 13, 2024
- Operation: Air carrier
- Aircraft: N138AN
- Make and model: Airbus A321-231
- Aircraft serial: 6650
- Aircraft time: 27,218 hours, 10,732 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Deu
- Part number: Z033H0003112
- Part serial: 033H00098269
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 27,212 hours, 10,730 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ROWS 11,12,13 ABC SEAT EMERGENCY AISLE LIGHTS INOPERATIVE. REPLACED DECODER/ENCODER UNIT, EMERGENCY POWER SUPPLY UNIT (AALA202405131064), EMERGENCY SUPPLY POWER UNIT BATTERY (AALA202405130019), AND REPAIRED BROKEN WIRE (AALA202405139164).
